# SDR EISA97058

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FORE FLAP HAS SURFACE CRACK 46 INCHES OUTBOARD OF INBOARD END.  REPAIRED FORE FLAP LOWER SURFACE PER SRM 51-00-4 AND 51-40-6.  (M)
